Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 6, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this wind advisory at Mar 4, 2015, 10:52 AM CST for 16 counties in Texas. It took effect at Mar 4, 2015, 9:38 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2015, 10:52 AM CST (16:52 UTC)
- In effect from
- Mar 4, 2015, 9:38 PM CST
- Expired
- Mar 5, 2015, 12:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Houston/Galveston, TX
Counties Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Jackson County, TX, Madison County, TX, Matagorda County, TX, Waller County, TX, Washington County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 91 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.9 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
926 WWUS74 KHGX 041652 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1052 AM CST WED MAR 4 2015 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TO NOON THURSDAY... .AN ARCTIC COLD FRONT WILL MOVE THROUGH THE COASTAL AREAS AROUND MIDNIGHT. STRONG NORTHERLY WINDS WILL COMMENCE AND CONTINUE INTO THE AFTERNOON HOURS. THE WIND ADVISORY MAY NEED TO BE EXPANDED IN COVERAGE AND POSSIBLY EXTENDED. TXZ213-214-226-227-235>238-050500- /O.NEW.KHGX.WI.Y.0006.150305T0600Z-150305T1800Z/ BRAZORIA-CHAMBERS-FORT BEND-GALVESTON-HARRIS-JACKSON-MATAGORDA- WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... EDNA...EL CAMPO...FREEPORT...FRIENDSWOOD...GALVESTON...HOUSTON... HUMBLE...KATY...LAKE JACKSON...LEAGUE CITY...MISSOURI CITY... MONT BELVIEU...PALACIOS...PASADENA...PEARLAND...PIERCE... RICHMOND...ROSENBERG...SUGAR LAND...TEXAS CITY...TOMBALL... WHARTON...WINNIE 1052 AM CST WED MAR 4 2015 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST THURSDAY. * EVENT...AN ARCTIC COLD FRONT WILL MOVE THROUGH THE COASTAL COUNTIES USHERING IN NORTHERLY WINDS OF 20 TO 35 MPH WITH GUSTS AROUND 45 MPH. THE WINDS SHOULD GRADUALLY RELAX THURSDAY AFTERNOON. * TIMING...BEGINNING AROUND MIDNIGHT AND CONTINUING UNTIL NOON. THE WIND ADVISORY MAY NEED TO BE EXPAND AND OR EXTENDED. * IMPACT...HAZARDOUS DRIVING CONDITIONS ON EAST TO WEST ORIENTED ROADS AND ESPECIALLY ON ANY ELEVATED ROADWAYS. THESE STRONG GUSTY WINDS MAY MAKE CONSTRUCTION HAZARDOUS IF LARGE OBJECTS WILL BE LIFTED OR MOVED AS THESE OBJECTS CAN ACT LIKE A SAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
1 follow-up statement
075 WWUS74 KHGX 050338 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 938 PM CST WED MAR 4 2015 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TO NOON THURSDAY... .STRONG NORTH WINDS IN THE WAKE OF AN ARCTIC COLD FRONT WILL PERSIST THROUGH LATE THURSDAY MORNING. TXZ176-195>198-210>212-051800- /O.EXB.KHGX.WI.Y.0006.150305T0338Z-150305T1800Z/ AUSTIN-BRAZOS-BURLESON-COLORADO-GRIMES-MADISON-WALLER-WASHINGTON- INCLUDING THE CITIES OF...BELLVILLE...BRENHAM...BROOKSHIRE... BRYAN...CALDWELL...COLLEGE STATION...COLUMBUS...EAGLE LAKE... HEMPSTEAD...LAKE SOMERVILLE...MADISONVILLE...NAVASOTA... PRAIRIE VIEW...SEALY...WEIMAR 938 PM CST WED MAR 4 2015 ...WIND ADVISORY IN EFFECT UNTIL NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST THURSDAY. * EVENT...STRONG NORTH WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. THE WINDS SHOULD GRADUALLY RELAX LATE THURSDAY MORNING. * TIMING...STRONG NORTH WINDS WILL DEVELOP IN THE WAKE OF THE FRONT. STRONG WINDS WILL LIKELY PERSIST THROUGH THURSDAY MORNING. * IMPACT...HAZARDOUS DRIVING CONDITIONS ON EAST TO WEST ORIENTED ROADS AND ESPECIALLY ON ANY ELEVATED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$ TXZ213-214-226-227-235>238-051800- /O.EXT.KHGX.WI.Y.0006.150305T0338Z-150305T1800Z/ BRAZORIA-CHAMBERS-FORT BEND-GALVESTON-HARRIS-JACKSON-MATAGORDA- WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... EDNA...EL CAMPO...FREEPORT...FRIENDSWOOD...GALVESTON...HOUSTON... HUMBLE...KATY...LAKE JACKSON...LEAGUE CITY...MISSOURI CITY... MONT BELVIEU...PALACIOS...PASADENA...PEARLAND...PIERCE... RICHMOND...ROSENBERG...SUGAR LAND...TEXAS CITY...TOMBALL... WHARTON...WINNIE 938 PM CST WED MAR 4 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... * EVENT...STRONG NORTH WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45 MPH. THE WINDS SHOULD GRADUALLY RELAX LATE THURSDAY MORNING. * TIMING...STRONG NORTH WINDS WILL DEVELOP IN THE WAKE OF THE FRONT. STRONG WINDS WILL LIKELY PERSIST THROUGH THURSDAY MORNING. * IMPACT...HAZARDOUS DRIVING CONDITIONS ON EAST TO WEST ORIENTED ROADS AND ESPECIALLY ON ANY ELEVATED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Mar 4, 10:27 AM CST, 25 minutes earlier.
Area forecast discussion, Mar 4, 10:27 AM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1027 AM CST WED MAR 4 2015
.MARINE...
SEA FOG STILL ONGOING AND SHOULD CONTINUE UNTIL THE FRONT SCOURS OUT
THE MOISTURE. SOME BREAKS THIS AFTERNOON LOOK LIKELY IMPROVING TO 2
TO 5 MILES AT LEAST FOR A FEW HOURS...THEN FOG RETURNS TONIGHT.
DENSE FOG ADVISORY EXTENDED UNTIL AROUND MIDNIGHT. VERY STRONG COLD
FRONT WILL BRING GALES TO THE UPPER TEXAS COAST BEGINNING AROUND
MIDNIGHT. LOW WATER ADVISORY FOR STRONG NORTH WINDS. VERY STRONG
CURRENTS EXPECTED IN THE WAKE OF THE FRONTAL PASSAGE AND ESPECIALLY
THURSDAY MORNING FOR THE LOW TIDE. SUSTAINED NORTHERLY WINDS 25 TO
35 KNOTS WITH GUSTS 40-50 KNOTS.
45
&&
.AVIATION...
CIGS IMPROVING AND EXPECT MVFR CIGS SHOULD IMPROVE TO VFR BY 18-20Z
ACROSS MOST SITES...GALVESTON MAY NOT GET THERE AS DENSE FOG THREAT
RETURNS WITH VISBY 1/4 TO 1/2 MILE LATE THIS AFTERNOON. A FEW
SHOWERS WILL BE POSSIBLE TODAY AND IF WE GET ENOUGH BREAKS MAY GET
ISOLATED THUNDERSTORMS BUT COVERAGE IF ANY SHOULD BE MINIMAL AND
WON'T INCLUDE ANY TSRA IN PACKAGE. FRONTAL TIMING STILL AROUND 22Z
CLL-01Z IAH-06Z GLS. VERY STRONG AND GUSTY NORTHERLY WINDS IN THE
WAKE OF THE FROPA. 00Z AND THE 12Z (NAM) MODELS KEEPING A WARM NOSE
OVER MOST OF THE SITES WHICH SHOULD PRECLUDE ANY WINTRY MIX OF
PRECIP...THE POSSIBLE EXCEPTION BEING CLL WHICH MIGHT SEE SOME SLEET
WITH ABOVE FREEZING TEMPERATURES AT THE SURFACE.
45
&&
.PREV DISCUSSION... /ISSUED 1008 AM CST WED MAR 4 2015/
UPDATE...
CURRENT FORECAST IS IN GOOD SHAPE THIS MORNING. STRONG ONSHORE
FLOW AHEAD OF AN APPROACHING COLD FRONT WILL ALLOW TEMPERATURES TO
CLIMB INTO THE UPPER 70S TODAY. THE FRONT HAS PUSHED INTO NORTH
TEXAS WHERE TEMPERATURES ARE QUICKLY FALLING INTO THE LOW 40S.
THE FRONT SHOULD ARRIVE IN OUR NORTHERN COUNTIES AROUND 4PM AND
INTO THE METRO AREA AFTER 7PM WITH STRONG NORTH WINDS AND FALLING
TEMPERATURES IN ITS WAKE. 38
PREV DISCUSSION... /ISSUED 705 AM CST WED MAR 4 2015/
DISCUSSION...
YESTERDAY'S WARM FRONT IS NORTH OF THE CWA WITH ANY INTERIOR DENSE
FOG FORMING ALONG ITS NORTHERN PERIPHERY. A VERY WARM AND MOIST
ENVIRONMENT OUT THERE THIS MORNING WITH AVERAGE REGIONAL TEMPERATURES
AND DEW POINTS IN THE UPPER 60S. THESE VERY WARM AND MORE HUMID
WEDNESDAY CONDITIONS WILL ULTIMATELY PLAY A CRITICAL ROLE IN THE
POST-FRONTAL OF WHAT WILL LIKELY NOT BE MUCH UP NORTH CONCERNING
THE LACK OF ANY SIG IMPACTS FROM A POSSIBLE RAIN/SLEET WINTRY MIX.
LOW POPS TODAY FOR ONLY DRIZZLE/MIST OR VERY LIGHT SHORT-LIVED SHOWERS.
A 40 KT LLJ (35 KT JUST-OFF-THE-SURFACE WINDS ON KHGX'S VAD WIND
PROFILE) HAS INHIBITED INLAND FOG FORMATION. DIFFERENT STORY OVER
THE WATERS AS HIGH NEAR 70 F DEW POINT AIR OVER COOL SHELF WATERS IN
THE LOWER 50S HAS KEPT AREAS OF DENSE FOG IN PLACE...THIS TYPE OF
FOG WILL REMAIN THROUGH LATE MORNING WITH AFTERNOON IMPROVEMENT TO
JUST AREAS OF 3 TO 5 MILE FOG. AS WINDS BEGIN TO WEAKEN JUST
DOWNSTREAM OF AN APPROACHING CENTRAL TEXAS COLD FRONT...COASTAL
AREA/MARITIME FOG MAY THICKEN UP AFTER TONIGHT'S SUNSET. THINNING
AFTERNOON CLOUD COVER...DUE TO MODERATE ONSHORE MIXING WINDS AND THE
REMNANTS OF THE EVER-WEAKENING LLJ... WILL HAVE AFTERNOON
TEMPERATURES AGAIN WARMING INTO THE MIDDLE 70S UP NORTH TO AROUND 80
F OVER THE SOUTHERN THIRD OF THE CWA. ENJOY THIS LAST DAY OF
'SPRING'.
THE MUCH ADVERTISED COLD FRONT WILL ENTER OUR FAR NW FA AROUND
SUNSET...THIS BOUNDARY TO SWING LIGHT VRB BREEZES AROUND TO N-NW
IN THE CITY AROUND 9 PM...STRONG NORTHERLIES AT THE COAST FROM
MIDNIGHT ONWARD. WESTERN AND COASTAL COUNTY WIND ADVISORIES WILL
BE LIKELY TONIGHT INTO THURSDAY MORNING FOR GREATER THAN 25 MPH
WINDS. THE FOLLOWING AIR MASS IS FRIGID/DRY...CURRENT CENTRAL PLAINS
TEMPERATURES OF LOW TEENS/SINGLE DIGIT DEW POINTS...TRANSLATES TO
STRONG COLD AIR ADVECTION. FROM TEE SHIRTS TO COATS WITHIN A DAY AS
THERE WILL BE AROUND A 35 TO 40 DEGREE 24 HOUR TEMPERATURE
DIFFERENTIAL. THE COLUMN WILL CERTAINLY COOL TO NEAR FREEZING ACROSS
THE NORTH...BUT TIMING MAY BE DELAYED. THIS DELAY MAY PLACE THE
COLDEST TEMPERATURES OVER DIMINISHING PRECIPITATION. COOLING DOES
OCCUR DURING THE THURSDAY MORNING POST-FRONTAL PERIOD OF MORE OF AN
OVERRUNNING PRECIPITATION EVENT...THE FAR NORTHERN COUNTY PROFILE
HAS A NEAR 2,500 FOOT BELOW FREEZING LOWER 900 MB LAYER. AS
MENTIONED EARLIER...THE GROUND AND SURROUNDING (ELEVATED)
ROADWAYS/BRIDGES WILL LIKELY BE TOO WARM SO HAVE EXCLUDED ANY
MENTION OF -FZRA. WITH THE PRECEDENT WARM CONDITIONS...ALONG WITH A
PROFILE THAT SUPPORTS A RAIN/SLEET MIX...ANY ACCUMULATIONS LEADING
TO ANY SIGNIFICANT TRAVEL IMPACTS IS VERY LOW AT THIS POINT IN TIME.
THE LATEST NWP MODEL RUNS HAVE NORTHERN COUNTY THURSDAY 12Z SURFACE
TEMPERATURES IN THE MID TO UPPER 30S (RAW/MOS). HIGHER REZ WRF IS
SPLIT ON THE ONSET OF FREEZING SFC TEMPS WITH THE ARW/NMM CORES A
TOUCH FASTER THAN THE NCEP SOLUTION. BOTTOM LINE IS THAT THE
MAJORITY OF SOLUTIONS ARE COMING IN WITH ABOVE FREEZING 2M
TEMPERATURES DURING THE HIGHEST CHANCE FOR PRECIPITATION....A
RAIN/SLEET EVENT WITH LITTLE TO MINOR IMPACTS. THERE MAY BE SOME
RUMBLES OF THUNDER LATE WEDNESDAY/EARLY THURSDAY AS MID-LEVEL
COOLING AND LIFT FROM THE BOUNDARY ITSELF (WITHIN A GT 1.5 INCH PWAT
AIR MASS) MAY PROVIDE JUST ENOUGH LL INSTABILITY TO GENERATE
ISOLATED LIGHTNING.
ALL INLAND PRECIPITATION COMES TO AN END BY FRIDAY MORNING...WEAKENING
NORTHERLIES UNDER CLEARING SKIES WILL ALLOW THERMOMETERS TO
PLUMMET INTO AN AREAWIDE FREEZE. THE FREEZING LINE WILL LIKELY
REACH THE COASTAL COUNTIES...AVERAGE UPPER 20S NORTH OF THE CITY
TO AROUND FREEZING ELSEWHERE/MID 30S AT IMMEDIATE COAST. MAY WANT
TO MAKE THE PREPARATIONS NOW TO PROTECT YOUR 3 P'S FOR A MINOR
FREEZE (PEOPLE PETS AND PLANTS). A DEVELOPING SOUTHWESTERN
CONUS/NORTHERN MEXICO 5H TROUGH SET-UP THROUGH THE UPCOMING
WEEKEND INTO EARLY WEEK. A SERIES OF WEAK DISTURBANCE PASSING UP
AHEAD OF THIS BROAD TROUGH WILL INCREASE POPS (FOR MAINLY SHOWERS)
TO HIGH CHANCES SUNDAY INTO EARLY MONDAY. SOLUTIONS DIVERGE FROM
DAY 7 ON WITH THE MORE WET GFS DEVELOPING A WESTERN GULF SURFACE
TROUGH...THE LESS AGGRESSIVE EURO PLACING HIGHER QPF FURTHER SOUTH
AND OFFSHORE. TEMPERATURES WILL SUBSEQUENTLY WARM BACK INTO THE
60S BY EARLY WEEK...MORNINGS REMAIN IN THE CHILLY 40S. 31
MARINE...
ALTHOUGH THERE COULD BE INTERMITTENT IMPROVEMENTS IN VISIBILITIES AT
TIMES...THE THREAT OF SEA FOG WILL PERSIST INTO THE EVENING HOURS. A
STRONG COLD FRONT IS EXPECTED TO MOVE OFF THE COAST LATE THIS
EVENING...PROBABLY RIGHT AROUND MIDNIGHT (SLIGHTLY BEFORE THAT IN
THE BAYS). STRONG NORTH WINDS ARE EXPECTED BEHIND THE FRONT...WITH
FREQUENT GUSTS TO GALE FORCE LIKELY INTO THURSDAY AFTERNOON. NEXT
SHIFT WILL LIKELY NEED TO UPGRADE THE GALE WATCH TO A WARNING ONCE
TIMING IS FURTHER NAILED DOWN. STRONG OFFSHORE FLOW WILL ALSO
TRANSPORT SOME WATER OUT OF THE BAYS SO WILL NEED TO MONITOR
POTENTIAL FOR LOW WATER ADVISORY ON THURS. WIND SPEEDS WILL VERY
SLOWLY DIMINISH BEGINNING THURSDAY NIGHT AND BECOME NORTHEAST INTO
THE WEEKEND AS A COASTAL TROF DEVELOPS OFFSHORE. 47
AVIATION... THINK WE'RE GOING TO SEE IFR CIGS CONTINUE TO
TRANSITION INTO MVFR TERRITORY BY MID TO LATE MORNING AND VFR FOR
MANY AREAS DURING THE AFTN. COLD FRONT AND ASSOCIATED SHRA WILL
APPROACH CLL AROUND 4PM, IAH 9 PM AND COAST MIDNIGHT. MUCH STRONGER
WINDS...700-1500FT CIGS AND POST FRONTAL PRECIP WILL CONTINUE
OVERNIGHT. CANNOT COMPLETELY RULE OUT SOME RAIN/SLEET MIX AT CLL/UTS
AFTER MIDNIGHT BUT GROUNDS SHOULD >32 SO NO SIGNIFICANT SFC IMPACTS
EXPECTED. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 76 33 36 27 47 / 70 90 20 10 10
HOUSTON (IAH) 80 38 40 29 49 / 50 80 50 10 10
GALVESTON (GLS) 71 42 42 35 47 / 20 60 50 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST THURSDAY FOR THE
FOLLOWING ZONES: BRAZORIA...CHAMBERS...FORT BEND...
GALVESTON...HARRIS...JACKSON...MATAGORDA...WHARTON.
GM...LOW WATER ADVISORY FROM NOON TO 2 PM CST THURSDAY FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
GALE WARNING FROM 10 PM THIS EVENING TO NOON CST THURSDAY FOR
THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
GALE WARNING FROM MIDNIGHT TONIGHT TO 3 PM CST THURSDAY FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
&&
DISCUSSION...38
AVIATION/MARINE...45Hazardous weather outlook, Mar 4, 7:25 AM CST, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 725 AM CST WED MAR 4 2015 TXZ163-164-176>179-195>200-210>213-226-227-051330- AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-HOUSTON- LIBERTY-MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER- WASHINGTON-WHARTON- 725 AM CST WED MAR 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG NORTH WINDS BEHIND AN EVENING COLD FRONTAL PASSAGE WILL PROMPT WIND ADVISORIES ACROSS MANY COMMUNITIES WEST OF INTERSTATE 45 AND SOUTH OF INTERSTATE 10 THROUGH THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL MOVE THROUGH THE AREA LATE WEDNESDAY AFTERNOON INTO EVENING...WINDY AND MUCH COLDER BEHIND THIS BOUNDARY. WIND ADVISORIES WILL LIKELY BE IN EFFECT THROUGH THURSDAY MORNING... ESPECIALLY OVER THE WESTERN AND COASTAL COUNTIES OF THE FORECAST AREA. IF ENOUGH MOISTURE LINGERS AND TEMPERATURES GET COLD ENOUGH... A RAIN AND SLEET MIX COULD DEVELOP THURSDAY MORNING ACROSS THE FAR NORTH...OR NORTH OF A LINE FRONT FROM BRENHAM TO HUNTSVILLE TO LIVINGSTON. DUE TO PRECEDENT WARM GROUNDS AND ROADWAYS...IMPACTS FROM ANY SLEET ACCUMULATION...IF ANY...WILL BE LOW. A FRIDAY MORNING FREEZE WILL BE LONG ENOUGH IN DURATION TO PROMPT THOSE TO TAKE THE NECESSARY ACTIONS NOW TO PROTECT PEOPLE...PETS... AND PLANTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS CURRENTLY NOT REQUIRED. GMZ330-335-350-355-370-375-TXZ214-235>238-051330- BRAZORIA-CHAMBERS-GALVESTON-GALVESTON BAY-JACKSON-MATAGORDA- MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 725 AM CST WED MAR 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG THROUGH LATE MORNING...POSSIBLY SHORT LIVED DENSE FOG THIS EVENING AHEAD OF A COLD FRONTAL PASSAGE. A DENSE FOG ADVISORY IS IN EFFECT THROUGH 10 AM. STRONG NORTH WINDS BEHIND AN EVENING COLD FRONTAL PASSAGE WILL PROMPT A COASTAL WIND ADVISORY THROUGH THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ...A GALE WATCH IS IN EFFECT WEDNESDAY NIGHT THROUGH THURSDAY MORNING... AREAS OF FOG...SOME POSSIBLY DENSE...COULD PERSIST THROUGH WEDNESDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING AND THIS WILL SCOUR OUT ANY REMAINING FOG. IT WILL BECOME VERY WINDY AND MUCH COLDER BEHIND THE FRONT. WIND ADVISORIES WILL LIKELY BE NEEDED. GULF WINDS WILL LIKELY REACH GALE FORCE IN GUST. A LOW WATER ADVISORY MIGHT BE NEEDED FOR GALVESTON BAY...ESPECIALLY IF WINDS ARE MORE NORTHWEST RATHER THAN NORTH. A SHORT DURATION FRIDAY MORNING FREEZE MAY OCCUR JUST INLAND OF THE COAST. YOU MAY WANT TO TAKE THE NECESSARY ACTIONS NOW TO PROTECT PEOPLE...PETS...AND PLANTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS CURRENTLY NOT REQUIRED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 9:54 AM CST | Gale Warning | HGX | 29 hr | |
| Mar 4, 9:54 AM CST | Low Water Advisory | HGX | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.